# SDR DALA2019050802941

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 63,890 hours, 23,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6709, L/P 5510117) EMERGENCY LIGHTS AT ROW 38 THRU 42 INOP. T/S PER WDM 33-51 - RESEATED BATTERY AND POWER PACK FUSES - ALL EMERGENCY LIGHTS CHK GOOD - OK FOR SERVICE.
